SVRA Sonoma SpeedTour SVRA

Sonoma Raceway - Sonoma, CA April 28 – May 1, 2022

Provisional Race Schedule Track Length - 2.52 miles

4/17/22

Tuesday, April 26

Please do not arrive before 2pm. Sign the waiver at the main entrance security and proceed directly to Lot 2 for staging.

Wednesday, April 27

10:00am - 6:00pm Registration, after registering, proceed to Lot 2

11:00am - 5:00pm General Load-in (B & C paddocks)

5:00pm - 7:00pm Garages & A paddock

Thursday, April 28

7:00am - 5:00pm	Registration
7:30am – 5:00pm	Tech Inspection

7:30am Test Day Driver's Mtg. – 1st Floor Media Center 8:10am – 5:00pm Test Day (see separate schedule)

Friday, April 29

7:00am - 5	:00pm Registration	
7:30am - 5	:00pm Tech Inspection	
7:30am	Mandatory Drivers Mtg. – 1 st I	Floor Media Center
8:10am	PreWar	Practice
8:35am	Group 10	Practice
9:00am	Groups 5a, 7, 9, 11, Exclusive	Practice
9:25am	Groups 6, 12a	Practice
9:50am	Groups 8, 12b	Practice
10:15am	Groups 1, 3, 4, 5b	Practice
10:40am	Group 2	Practice
11:05am	HTA	Practice
11:30am	TA/XGT/SGT/GT	Practice 30min

12:00pm-1:00pm	LUNCH BREAK
12:30pm-1:00pm	PreWar

1:00pm	Groups 1, 3, 4, 5b	Qualifying 1		
1:25pm	Group 10	Qualifying 1		
1:50pm	Groups 5a, 7, 9. 11, Exclusive	Qualifying 1		
2:15pm	Groups 6, 12a	Qualifying 1		
2:40pm	Groups 8, 12b	Qualifying 1		
3:05pm	Group 2	Qualifying 1		
3:30pm	HTA	Qualifying 1		
3:55pm	TA/XGT/SGT/GT	Qualifying 40min		
4:35pm	TA2®	Optional Test 45min		
5:20pm	OPTIMA Search for The U	OPTIMA Search for The Ultimate Street Car		
6:20pm	End of on-track activitie	End of on-track activities		

Saturday, April 30

7:30am—3:00pm	Registration
7:30am - 5:00pm	Tech Inspection

10:00am	Hagerty Cars & Caffeine Car Show		
8:10am	Groups 8, 12b	Qualifying 2	
8:30am	Group 10	Qualifying 2	
8:50am	Group 2	Qualifying 2	
9:10am	Groups 5a, 7, 9, 11, Exclusive	Oualifying 2	

Saturday, April 30 (cont.)

9:30am	Groups 6, 12a	Qualifying 2
9:50am	Groups 1, 3, 4, 5b	Qualifying 2
10:10am	HTA	Qualifying 2
10:30am	TA2®	Practice 30min
11:00am	Groups 8, 12b	Feature Race 1
11:25am	Group 10	Feature Race 1
11:50am	Group 2	Feature Race 1

12:15pm-1:15pm	LUNCH BREAK
12:15pm-12:45pm	Car Show Touring Laps
12:45pm-1:15pm	PreWar

1:15pm	TA/XGT/SGT/GT	Feature Race 65min	
2:30pm	Exclusive, Group 9	Feature Race 1	
2:55pm	Groups 6, 12a	Feature Race 1	
3:20pm	Groups 1, 3, 4, 5b	Feature Race 1	
3:45pm	HTA	Feature Race 1	
4:10pm	Groups 5a, 7, 11	Feature Race 1	
4:35pm	TA2®	Qualifying 20min	
4:55pm	OPTIMA Search for The	OPTIMA Search for The Ultimate Street Car	
5.55nm	End of on track activity	ties	

5:55pm End of on-track activities

Sunday, May 1

Juliu	4 7 9 1 1 1 1 6 4 7 I		
8:00-1	12 noon	Registration	
8:10a	m	Exclusive, Group 9	
8:40a	m	OPTIMA Search for The Ult	imate Street Car
9:40a	m	Groups 1, 3, 4, 5b	Feature Race 2
10:10	am	Group 10	Feature Race 2
10:40	am	Group 2	Feature Race 2
11:10	am	Groups 6, 12a	Feature Race 2
11:40	am	Group 8	Feature Race 2
12:10	pm	HTA	Feature Race 2

12:40pm-1:40pm LUNCH BREAK – PreWar Exhibition

1:40pm	TA2®	Feature Race 65min		
2:55pm	Groups 5a, 7, 11	Feature Race 2		
3:25pm	B Sedan	Feature Race		
3:55pm	OPTIMA Search for T	OPTIMA Search for The Ultimate Street Car		
4:55pm	End of on-track activ	End of on-track activities		

SVRA RUN GROUPS

SVRA Groups 1, 3, 4, 5b SVRA Group 2 SVRA Groups 8, 12b SVRA Groups 5a, 7, 9, 11 SVRA Group 10

Pro Trans Am PreWar
HTA Exclusive
*THERE WILL BE SEPARATE PODIUMS FOR
RACES THAT HAVE COMBINED GROUPS AND

FOR ALL GOLD MEDALLION CARS